Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 37, NWS Fort Worth, TX

May 27, 2016Bosque County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 27, 2016, 5:51 AM CDT for Bosque County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 5:51 AM CDT (10:51 UTC)
Expired
May 27, 2016, 8:45 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Bosque County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

104 
WGUS54 KFWD 271051
FFWFWD
TXC035-271345-
/O.NEW.KFWD.FF.W.0037.160527T1051Z-160527T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOSQUE COUNTY IN CENTRAL TEXAS...

* UNTIL 845 AM CDT

* AT 549 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN DURING THE LAST HOUR WITH ADDITIONAL HEAVY RAIN
  EXPECTED. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND
  CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
  RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND
  BECOME IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLIFTON...MERIDIAN...VALLEY MILLS...IREDELL...CRANFILLS GAP...MERIDIAN
  STATE PARK...WALNUT SPRINGS AND MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3220 9759 3218 9760 3213 9752 3216 9751
      3217 9746 3213 9750 3202 9749 3201 9747
      3203 9743 3198 9738 3193 9744 3189 9736
      3187 9738 3184 9728 3179 9733 3175 9728
      3159 9760 3171 9769 3167 9777 3202 9799

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:27 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 27, 3:27 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
327 AM CDT FRI MAY 27 2016

.DISCUSSION...
Our first wave of showers and thunderstorms has moved east of the
I-35 corridor early this morning. This activity continues to
weaken as it outruns the stronger upper forcing and its low-level
moisture intake becomes interrupted by the thunderstorms located
further to the south near the I-10 corridor. A wake low from this
MCS has begun to produce wind gusts of 30 to 40 mph in areas
behind the precipitation shield, and would expect this trend to
continue through the next couple hours.

The next wave of convection has taken shape to our west and has
already moved into our western counties from Jacksboro to Cisco
as of 3am. These storms are being fueled by the low-level jet and
associated intense moisture transport underneath a plume of steep
lapse rates aloft. Much like the first wave, this second MCS will
have essentially unlimited moisture to feed on as it moves
eastward and affects a large portion of North and Central Texas
this morning.

Despite previous convection, a favorable environment for
convection remains in place across the region with MUCAPE of
2000-3000 J/kg still in place. A capping inversion is in place
and this system is primarily elevated, but getting a good handle
on the strength of the cap has been a challenge. Some areas may
manage to see strong wind gusts from embedded bowing segments this
morning if any of the more intense winds are able to make it down
to the surface. DYX radar was showing some 40 to 50 kt winds in
the lowest 2500 ft as the line passed through the RDA location,
but reported gusts at the surface have been considerably less.
Otherwise, some small hail will will be possible with the most
intense updrafts. Overall, the severe threat with this morning's
MCS seems quite low at this time. This system should affect the
I-35 corridor for the morning commute, between 5 and 8am, and will
impact our eastern areas through mid-morning.

Flooding continues to be the primary concern this morning as the
aforementioned moisture transport has resulted in PW values of
1.6-1.9in across the area which are around +2SD above normal. All
thunderstorms will continue to be efficient rainfall producers and
flash flooding is likely wherever cell training occurs. Do not
plan to expand the Flash Flood Watch at this time with the highest
flood threat still expected to be primarily across Central TX,
although isolated flooding issues are possible outside of the
Watch today.

After our morning MCS rolls through some clearing may occur by
late morning or early afternoon. With the main trough axis still
positioned to our west, there should still be some large-scale
ascent over our region. The dynamic lift from the approaching
shortwave will probably need to contend with residual subsidence
from our morning complex, which may act to inhibit the amount of
lift in our area later today. In the wake of this morning's MCS,
skies may go broken to scattered or even mostly sunny in a few
spots by late morning or early afternoon. Would expect daytime
heating to be sufficient to allow the atmosphere to recover and
become increasingly unstable again by early this afternoon.
Redevelopment of isolated to scattered thunderstorms will be
possible essentially area-wide, especially during peak heating
today. If they are able to develop, buoyancy and shear will be
sufficient for some strong to severe storms which would pose a
wind, hail, and tornado threat. The shortwave should depart the
area this evening and any remaining activity should taper off from
west to east by tonight.

While large-scale subsidence due to upper ridging should dominate
the region on Saturday, ample instability from continued gulf
moisture transport combined with daytime heating with clearing
skies will still be of concern. Coarser models have been depicting
a weakness aloft across southern/Central TX on Saturday afternoon
which may allow some storms to develop across parts of our Central
TX counties at a minimum. Have maintained low PoPs with very
little coverage expected from any activity on Saturday. Slight
chances for thunderstorms will continue on Sunday as weak ridging
aloft is replaced by broad troughiness over the western CONUS, but
this should not be enough to completely ruin any outdoor holiday
weekend plans.

Greater rain chances return to the forecast on Monday, Memorial
Day, as a deeper trough nears the area and an upper jet noses into
the region. Some guidance has been persistently developing an MCS
in the TX Panhandle on Sunday evening and rolling it through our
area Sunday night and Monday morning. This seems like a reasonable
solution, but we'll have to see how the hi-res guidance handles
the evolution once this is within the forecast time range.

A slow-evolving weather pattern for the rest of next week means
that there will be chances for showers and storms every single day
with a cloudy and rainy start to the month of June. Extended
guidance continues to show a weak front entering TX around midweek
and then stalling this feature through Central TX. This would only
act to increase our rain chances through the end of the week
should this solution materialize. It is still far into the
forecast to assess severe weather potential, but limited shear may
act to preclude a widespread severe weather threat, especially
towards the end of the week.

-Stalley

&&

.AVIATION...
/ISSUED 1222 AM CDT FRI MAY 27 2016/
Widespread convective weather extends from Kansas to Central Texas
in association with the impressive looking upper trough over
CO/NM. The line of storms which raked the Dallas-Fort Worth area
has weakened. However, good lift associated with the upper trough
continues to overspread the area in waves, an we continue to see
training thunderstorms between the DFW and Waco areas. The latest
TAF set will include a TEMPO for ts at KACT through 09z to
account for the southward shifting line of storms. Thunder in the
Metroplex should cease in another hour or two.

The HRRR advertises another round of convection prior to sunrise
as the next impulse rotates across the region. This is certainly
possible as we are seeing additional thunderstorms develop over
west-central TX. Chances are that this activity would remain more
isolated in nature due to the atmosphere being so worked over
from this evening's storms.

Other guidance such as the Texas Tech WRF are indicating that
tonight's activity will shift east of the region by sunrise, and
that additional storms will be possible again by Friday afternoon
as the trough shifts into the Plains. We will also have peak
heating going for us at this time, so another VCTS has been added
to all areas for Friday afternoon. These storms should move east
of the area around midnight tomorrow night as the upper trough
axis shifts east of the Plains.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    83  71  88  71  85 /  80  30  20  20  20
Waco                85  71  88  70  85 /  70  30  20  30  20
Paris               79  68  86  69  85 /  70  40  30  10  20
Denton              82  68  87  68  84 /  70  30  20  20  20
McKinney            80  69  87  69  85 /  80  30  20  20  20
Dallas              83  72  89  72  87 /  80  30  20  20  20
Terrell             81  70  88  70  85 /  80  30  20  20  20
Corsicana           83  71  88  70  85 /  80  30  30  20  20
Temple              85  70  87  70  83 /  60  30  30  30  20
Mineral Wells       85  67  88  69  84 /  50  20  10  20  20

&&

.FWD Watches/Warnings/Advisories...
Flash Flood Watch through this afternoon for TXZ135-142>148-
156>162-174-175.

&&
Hazardous weather outlook, May 27, 4:25 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
425 AM CDT FRI MAY 27 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280930-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
425 AM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A LINE OF THUNDERSTORMS WILL TRACK ACROSS NORTH AND CENTRAL TEXAS
THIS MORNING. DAMAGING WINDS ARE THE PRIMARY HAZARD...BUT SMALL
HAIL WILL BE POSSIBLE WITH STRONGER CELLS IN THE LINE. IN
ADDITION...EXCESSIVE HEAVY RAIN MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST OF CENTRAL TEXAS
THROUGH THIS EVENING.

ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS MAY REDEVELOP THIS
AFTERNOON ANYWHERE ACROSS NORTH AND CENTRAL TEXAS. IF STORMS ARE
ABLE TO FORM THIS AFTERNOON...INSTABILITY AND WIND SHEAR WILL BE
SUFFICIENT FOR SOME STRONG TO SEVERE STORMS CAPABLE OF DAMAGING
WINDS AND HAIL...AS WELL AS A LOW TORNADO THREAT. ADDITIONAL HEAVY
RAIN DURING THIS TIME MAY LEAD TO LOCALIZED FLOODING.
THUNDERSTORMS WILL DECREASE FROM WEST TO EAST BY FRIDAY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND
SUNDAY...AND THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT
WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH
THURSDAY...WITH THE HIGHEST CHANCES ON MONDAY AND WEDNESDAY AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED DUE TO THE LINE OF
THUNDERSTORMS THIS MORNING AND FOR ANY ADDITIONAL THUNDERSTORMS
THIS AFTERNOON AND EVENING.

STALLEY

In the hours before

Local storm report, May 27, 1:17 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
05/27/2016                   BOSQUE             TX   EMERGENCY MNGR

            SEVERAL ROADS BETWEEN CLIFTON AND MERIDIAN DUE TO HIGH
            WATER.
Local storm report, May 27, 1:20 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      CRANFILLS GAP           31.77N  97.83W
05/27/2016                   BOSQUE             TX   EMERGENCY MNGR

            EVERY COUNTY ROAD THAT CROSSES MERIDIAN...BEE AND NIELS
            CREEKS ARE CLOSED AT THOSE CROSSINGS
Special weather statement, May 27, 2:21 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT FRI MAY 27 2016

TXZ129-270815-
EASTLAND TX-
221 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND COUNTY UNTIL 315 AM
CDT...

AT 220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAIRD...MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
      3208 9912
TIME...MOT...LOC 0720Z 265DEG 41KT 3238 9930

30
Special weather statement, May 27, 3:10 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT FRI MAY 27 2016

TXZ129-130-141-270900-
COMANCHE TX-EASTLAND TX-ERATH TX-
310 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMANCHE...
NORTHEASTERN EASTLAND AND NORTHWESTERN ERATH COUNTIES UNTIL 400 AM
CDT...

AT 310 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RANGER...MOVING EAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...RANGER...GORMAN...MORGAN MILL AND HUCKABAY.

LAT...LON 3249 9875 3251 9818 3251 9807 3245 9804
      3218 9803 3218 9876
TIME...MOT...LOC 0810Z 267DEG 44KT 3241 9865

58
Local storm report, May 27, 4:42 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     LIPAN                   32.52N  98.05W
05/27/2016                   HOOD               TX   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN LIPAN
Special weather statement, May 27, 5:04 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 AM CDT FRI MAY 27 2016

TXZ119-271030-
DALLAS TX-
504 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 530 AM CDT...

AT 504 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COPPELL TO NEAR CEDAR HILL. MOVEMENT WAS
EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON...
RICHARDSON...ROWLETT...DESOTO...CEDAR HILL...WYLIE...COPPELL...DUNCANVILLE...
LANCASTER...FARMERS BRANCH...BALCH SPRINGS...UNIVERSITY PARK...SACHSE...
SEAGOVILLE AND ADDISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3298 9652 3257 9652 3256 9698 3297 9703
      3299 9667
TIME...MOT...LOC 1004Z 269DEG 34KT 3299 9704 3257 9700

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:19 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens71 min
May 26, 7:41 PM CDTSpecial Weather StatementFWDEastland34 min
May 26, 7:45 PM CDTTornado WarningFWDEastland, Stephens45 min
May 26, 7:58 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland62 min
May 26, 8:29 PM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens61 min
May 26, 8:38 PM CDTTornado WarningFWDComanche37 min
May 26, 8:47 PM CDTFlash Flood WarningFWDComanche, Eastland5 hr
May 26, 8:58 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 26, 9:00 PM CDTAreal Flood AdvisoryFWDStephens3 hr
May 26, 9:11 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto64 min
May 26, 9:22 PM CDTSevere Thunderstorm WarningFWDErath53 min
May 26, 9:36 PM CDTAreal Flood AdvisoryFWDErath, Palo Pinto3 hr
May 26, 9:39 PM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell66 min
May 26, 9:47 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton27 min
May 26, 9:52 PM CDTAreal Flood WarningFWDLeon, Robertson6 hr
May 26, 9:58 PM CDTSpecial Weather StatementFWDJack32 min
May 26, 10:16 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant59 min
May 26, 10:37 PM CDTSpecial Weather StatementFWDBosque, Johnson53 min
May 26, 10:49 PM CDTSpecial Weather StatementFWDMills56 min
May 26, 10:52 PM CDTSpecial Weather StatementFWDDallas38 min
May 26, 11:06 PM CDTSpecial Weather StatementFWDEllis24 min
May 26, 11:14 PM CDTAreal Flood AdvisoryFWDBosque, Hamilton, Hill, Johnson, Mills4 hr
May 26, 11:24 PM CDTSpecial Weather StatementFWDBosque, Hamilton36 min
May 26, 11:52 PM CDTSpecial Weather StatementFWDHill38 min
May 27, 12:03 AM CDTFlash Flood WarningFWDBosque, Hamilton, Mills3 hr
May 27, 12:31 AM CDTSpecial Weather StatementFWDHamilton29 min
May 27, 1:07 AM CDTSpecial Weather StatementFWDStephens23 min
May 27, 1:42 AM CDTFlash Flood WarningFWDStephens4 hr
May 27, 1:45 AM CDTAreal Flood WarningFWDComanche, Eastland3 hr
May 27, 2:21 AM CDTSpecial Weather StatementFWDEastland54 min
May 27, 3:10 AM CDTSpecial Weather StatementFWDErath50 min
May 27, 3:44 AM CDTAreal Flood WarningFWDLeon, Robertson3 hr
May 27, 3:47 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell58 min
May 27, 4:08 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant67 min
May 27, 4:13 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson62 min
May 27, 4:56 AM CDTRiver Flood WarningFWDDenton45 hr
May 27, 5:04 AM CDTSpecial Weather StatementFWDDallas26 min
May 27, 5:19 AM CDTRiver Flood WarningFWDComanche12 days
May 27, 5:19 AM CDTRiver Flood WarningFWDComanche40 hr
May 27, 5:27 AM CDTRiver Flood WarningFWDWise17 days
May 27, 5:45 AM CDTAreal Flood AdvisoryFWDHamilton3 hr
May 27, 5:55 AM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
May 27, 5:57 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 27, 6:34 AM CDTFlash Flood WarningFWDComanche, Eastland, Erath4 hr
May 27, 8:36 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Somervell3 hr
May 27, 8:49 AM CDTRiver Flood WarningFWDBosque18 hr
May 27, 9:17 AM CDTRiver Flood WarningFWDBosque, McLennan17 hr
May 27, 9:29 AM CDTRiver Flood WarningFWDDallas27 days
May 27, 9:29 AM CDTRiver Flood WarningFWDHenderson, Navarro29 hr
May 27, 9:29 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon7 days
May 27, 9:37 AM CDTRiver Flood WarningFWDHamilton24 hr
May 27, 9:37 AM CDTRiver Flood WarningFWDCoryell31 hr
May 27, 10:01 AM CDTRiver Flood WarningFWDLimestone49 hr
May 27, 3:54 PM CDTRiver Flood WarningFWDDallas15 hr
May 27, 4:27 PM CDTRiver Flood WarningFWDErath, Hamilton15 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.